MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER

ABBOTT VASCULAR HI-TORQUE INFILTRAC; WIRE, GUIDE, CATHETER
Model Number 1030001J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction, and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in electronic instructions for use guide wire hi-infiltrac, cto, fda as a known patient effect of the procedure.A conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined.Additionally, the reported treatment appears to be related to circumstances of the procedure as an unspecified stent was implanted to treat the dissection.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during a percutaneous coronary intervention (pci) the ht infiltrac guide wire was advanced through the unspecified lesion; however, a dissection was observed in the distal portion of the marginal vessel and distal descending artery.An unspecified stent was implanted to treat the dissection.There were no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
HI-TORQUE INFILTRAC
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12688957
Report Number2024168-2021-09552
Device Sequence Number4051443
Product Code DQX
UDI-Device Identifier08717648233692
UDI-Public08717648233692
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K193126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number1030001J
Device Catalogue Number1030001J
Device Lot Number1012761
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;